|Antacids and anti gas
Sep 21, 2004
I just started treatment consisting of Sustiva, Emtriva, and Viread. I thought I read (but cannot now find) warnings about using OTC antacids and antigas medicines. I fine Rolaids and Tums to be effective in controlling upset stomach and gas caused (I think) by my meds. Is there a concern with using these products?
| Response from Dr. Young
Thanks for your question.
It should be ok to use over-the-counter antacids with the medications that you've listed. If you have persistent symptoms, or need to take the antacids daily, let your doctor know. There might be diagnostic evaluations or alternative treatments worthy of consideration.
Thanks for reading. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Bloody Urine After Getting A Tattoo Worried I Have HIV
- Cold Feet After Docking Worried I Have HIV
- Dizziness After Sex With Hooker Condom Broke Worried I Have HIV
- Itchy Skin After Giving Oral Sign Of HIV AIDS
- Muscle Ache After Inverted Condom Sign Of HIV AIDS
- Pain In Urethra After Fisting Worried I Have
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.